<  Back to the Polytechnique Montréal portal

Suboptimality of a Decentralized Feedback Control Law

El-Kébir Boukas, A. Swierniak and H. Yang

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29096/
Journal Title: Journal of dynamic systems, measurement, and control (vol. 121, no. 2)
Publisher: ASME International
DOI: 10.1115/1.2802471
Official URL: https://doi.org/10.1115/1.2802471
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Boukas, E.-K., Swierniak, A., & Yang, H. (1999). Suboptimality of a Decentralized Feedback Control Law. Journal of dynamic systems, measurement, and control, 121(2), 305-308. https://doi.org/10.1115/1.2802471

Statistics

Dimensions

Repository Staff Only

View Item View Item